# SDR EIAA200900115

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 101,581 hours, 23,998 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Damaged
- Location: Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SPOILER CASTING ON FALSE SPAR DAMAGED FROM ACTUATOR IMPACT.  REMOVED AND REPLACED CASTING FITTING PER B747 SRM 51-30-02 PG 6-8 AND ECRA 471-57-271-2.
